Library Header Image
LSE Research Online LSE Library Services

On the sequential testing problem for some diffusion processes

Gapeev, Pavel V. and Shiryaev, Albert N. (2011) On the sequential testing problem for some diffusion processes. Stochastics: an International Journal of Probability and Stochastic Processes, 83 (4-6). pp. 519-535. ISSN 1744-2508

PDF - Accepted Version
Download (462kB) | Preview

Identification Number: 10.1080/17442508.2010.530349


We study the Bayesian problem of sequential testing of two simple hypotheses about the drift rate of an observable diffusion process. The optimal stopping time is found as the first time at which the posterior probability of one of the hypotheses exits a region restricted by two stochastic boundaries depending on the current observations. The proof is based on an embedding of the initial problem into a two-dimensional optimal stopping problem and the analysis of the associated parabolic-type free-boundary problem. We also show that the problem admits a closed-form solution under certain non-trivial relations between the coefficients of the observable diffusion.

Item Type: Article
Official URL:
Additional Information: © 2011 Taylor & Francis
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 23 Jan 2012 15:08
Last Modified: 04 Jun 2024 03:00

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics